Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 282, NWS Twin Cities, MN

August 13, 2008Yellow Medicine County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 13, 2008, 2:37 PM CDT for Yellow Medicine County, Minnesota. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2008, 2:37 PM CDT (19:37 UTC)
Expired
Aug 13, 2008, 3:30 PM CDT
In force
53 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon

County Yellow Medicine County, MN

The radar

The Sioux Falls radar (KFSD), 147 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 2:47 PM CDTHAIL 0.753 Nne St Leo, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.6 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2008-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2008-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1447 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMPX 131937
SVRMPX
MNC173-132030-
/O.NEW.KMPX.SV.W.0282.080813T1937Z-080813T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
237 PM CDT WED AUG 13 2008

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL AND EASTERN YELLOW MEDICINE COUNTY IN WEST CENTRAL         
  MINNESOTA...

* UNTIL 330 PM CDT

* AT 232 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF
  PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 3 MILES EAST OF ST LEO...OR ABOUT 20 MILES
  NORTHWEST OF MARSHALL...AND MOVING SOUTHEAST AT 23 MPH.

* SOME LOCATIONS INCLUDE...
  CLARKFIELD...
  HAZEL RUN...
  HANLEY FALLS...
  SPRING CREEK...
  WOOD LAKE...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.


LAT...LON 4463 9539 4463 9605 4479 9622 4481 9564
TIME...MOT...LOC 1935Z 299DEG 20KT 4470 9597

$$

LS
2 follow-up statements
000 
WWUS53 KMPX 131948
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
248 PM CDT WED AUG 13 2008

MNC173-132030-
/O.CON.KMPX.SV.W.0282.000000T0000Z-080813T2030Z/
YELLOW MEDICINE MN-
248 PM CDT WED AUG 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT 
FOR CENTRAL AND EASTERN YELLOW MEDICINE COUNTY...

AT 245 PM CDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...
CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THE SEVERE STORM WAS LOCATED 4 MILES SOUTHWEST OF SPRING
CREEK...OR ABOUT 7 MILES EAST OF ST LEO...AND MOVING EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE SPRING CREEK...WOOD LAKE...ST
LEO...HAZEL RUN...HANLEY FALLS AND CLARKFIELD.

PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4463 9539 4463 9605 4479 9622 4481 9564
TIME...MOT...LOC 1948Z 292DEG 18KT 4468 9589

$$

LS
000 
WWUS53 KMPX 132022
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
322 PM CDT WED AUG 13 2008

MNC173-132030-
/O.CON.KMPX.SV.W.0282.000000T0000Z-080813T2030Z/
YELLOW MEDICINE MN-
321 PM CDT WED AUG 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT 
FOR CENTRAL AND EASTERN YELLOW MEDICINE COUNTY...

AT 247 PM CDT... PENNY SIZE HAIL WAS REPORTED NEAR SAINT LEO WITH 
THIS STORM.

AT 319 PM CDT... PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH.  THE SEVERE STORM WAS LOCATED 5 MILES SOUTH OF SPRING CREEK...OR
ABOUT 8 MILES NORTHEAST OF MINNEOTA...AND MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE SPRING CREEK AND ST LEO.

PREPARE IMMEDIATELY FOR DAMAGING WINDS AND LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 4464 9564 4463 9605 4473 9612 4474 9579
TIME...MOT...LOC 2021Z 317DEG 12KT 4463 9586

$$

LS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 12:48 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 13, 12:48 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1248 PM CDT WED AUG 13 2008

.UPDATE...FOR 18Z AVIATION DISCUSSION BELOW

&&

.DISCUSSION...ISSUED AT 333 AM CDT WED AUG 13 2008

EARLY MORNING WATER VAPOR IMAGERY SHOWS SEVERAL FEATURES WHICH WILL
DRIVE THE WEATHER OVER THE NEXT SEVERAL DAYS. STARTING IN THE
EAST...BROAD UPPER LOW CONTINUES TO SPIN OVER QUEBEC AND THE EAST
COAST OF CANADA WITH TROUGHING ENCOMPASSING MUCH OF THE EASTERN
U.S.. ANOTHER WELL DEFINED UPPER HAS REMAINED PRETTY STATIONARY OVER
CENTRAL SASKATCHEWAN WHILE TO LOCAL AREA SEES NORTHWEST FLOW ALOFT
WITH A SHORTWAVE/VORTICITY MAXIMA SPINNING INTO WEST CENTRAL
WISCONSIN. FURTHER UPSTREAM...BROAD UPPER DIFFLUENT FLOW HAS
DEVELOPED OVER BRITISH COLUMBIA AHEAD OF A DEEP UPPER LOW IN THE
EASTERN PACIFIC WHICH HAS YET ANOTHER SHORTWAVE DIVING SOUTHWARD ON
ITS HEELS. THE EASTERN PACIFIC LOW WILL FORCE THE WEAKLY RIDGED FLOW
OVER WESTERN NOAM TO AMPLIFY THROUGH THURSDAY WHICH WILL IN TURN
SHUNT THE SASKATCHEWAN LOW ALMOST DUE SOUTH OVER THE HIGH PLAINS OF
THE U.S. LATER THURSDAY AND ON INTO SATURDAY.

A BIT OF A TOUGH FORECAST FOR TODAY AND THURSDAY WITH SUBTLE
FEATURES AND GENERALLY WEAK FLOW IN PLACE OVER THE FORECAST AREA.
MORNING CONCERNS REVOLVE AROUND DENSE FOG OVER MUCH OF THE EASTERN
HALF OF THE AREA AND WILL CARRY DENSE FOG ADVISORY UNTIL 14Z. WATER
VAPOR SHOWS RIBBON OF MOISTURE FROM THE SASKATCHEWAN UPPER LOW
EXTENDING SOUTHEASTWARD INTO THE LOWER GREAT LAKES. THIS CORRESPONDS
TO AN AREA OF SHEARED VORTICITY WITH AN EMBEDDED VORT MAX ROLLING
SOUTHEAST AWAY FROM THE CWA. SHOWERS AND ISOLATED THUNDERSTORMS
CONTINUE TO DEVELOP NEAR EAU CLAIRE. WILL CARRY LOW POPS ACROSS THE
FAR EAST THIS MORNING. THE DEEPER MOISTURE SHIFTS EAST INTO EASTERN
WISCONSIN BUT ANOTHER WEAK SHORTWAVE SHOWING UP IN THE WATER VAPOR
IMAGERY RIDING ALONG THE CANADIAN BORDER OVER NORTH CENTRAL NORTH
DAKOTA. THIS WILL BRING A CHANCE FOR SHRA/TSRA ACTIVITY OVER THE
EASTERN CWA AGAIN THIS AFTERNOON. ANOTHER AREA OF CONVECTION IS
POSSIBLE ACROSS THE CENTRAL AND PRIMARILY THE SOUTHERN CWA THIS
AFTERNOON AND THIS EVENING. NOSE OF UNSTABLE AIR ENTERS SOUTHWEST
MINNESOTA BY LATE AFTERNOON WHILE WEAK SFC CONVERGENCE SETS UP ALONG
A WEAK FRONTAL BOUNDARY OVER SOUTHERN MINNESOTA. WARM ADVECTION
COMMENCES OVER SOUTHWEST MINNESOTA IN ADDITION TO THESE OTHER
VARIABLES YIELDING FURTHER SUPPORT FOR CHANCE POPS. STEEP MID LEVEL
LAPSE RATES AND MODEST DEEP LAYER WIND SHEAR PRIMARILY DUE TO
MODERATELY STRONG MID LEVEL WINDS WILL SUPPORT A SLIGHT THREAT OF
SEVERE STORMS WITH HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.
TEMPERATURES SHOULD BE WARMER THAN WEDNESDAY WITH LESS EARLY CLOUD
COVER BUT WARM UP DURING THE MORNING WILL BE DELAYED BY FOG...MAINLY
ACROSS EAST CENTRAL MN AND WEST CENTRAL WI.

THE SASKATCHEWAN UPPER LOW MOVES SOUTHWARD INTO THE HIGH PLAINS
THURSDAY. THE CENTER OF THE LOW WILL BE QUITE A WAYS AWAY OVER THE
FAR WESTERN DAKOTAS BUT THERE WILL BE A EAST-WEST ORIENTED TROUGH
AXIS SAGGING SOUTHWARD ACROSS THE LOCAL CWA. FORCING IS SOMEWHAT
INCOHERENT THIS FAR AWAY FROM THE LOW BUT DEFORMATION TYPE AXIS
APPEARS AND SHEARED VORT MAX FROM THE WESTERN GREAT LAKES RETURNS
WESTWARD IN A MORE WEAKENED STATE THAN WHAT IS CURRENTLY SEEN.
EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO BE
POSSIBLE...PRIMARILY ACROSS THE WESTERN THIRD TO TWO-THIRDS OF THE
AREA...ESPECIALLY THURSDAY AFTERNOON AND EARLY THURSDAY EVENING. A
LARGE AMOUNT OF DRYING MOVES IN FROM THE NORTHEAST WITH A BACK DOOR
FRONT CROSSING THE AREA THURSDAY NIGHT AND EARLY FRIDAY AS HIGH
PRESSURE SETTLES IN. THREAT FOR POPS OVER THE WEEKEND APPEARS TO BE
SHRINKING WITH NEW MODEL GUIDANCE KEEPING HIGH PRESSURE IN PLACE
WHILE THE UPPER LOW REMAINS OVER THE SOUTHERN HIGH PLAINS.
TEMPERATURES WILL HOVER AROUND 80 THROUGH THE END OF THE WEEK WITH A
WARM UP OF A FEW DEGREES EXPECTED BY SUNDAY.  ..MDB..

&&

.AVIATION.../18Z TAF ISSUANCE/
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE
AREA THIS AFTERNOON INTO THIS EVENING. COVERAGE OF THE ACTIVITY IS
EXPECTED TO BE SPOTTY...SO THE TAF MENTION HAS BEEN RELEGATED TO VICINITY
SHRA/TS. THERE IS STILL A LOW POTENTIAL FOR STRONG/SEVERE
THUNDERSTORMS...MAINLY SOUTH/WEST OF THE MN RIVER VALLEY...CLOSEST
TO KRWF. OTHERWISE...VFR CONDITIONS WITH A MIX OF CU AND MID/HIGH
CLOUDS ARE EXPECTED THROUGH THIS EVENING. FOG DEVELOPMENT LOOKS
PROBABLE AGAIN TONIGHT...ESPECIALLY AT KRNH AND KEAU...WHERE
IFR/LIFR CIGS/VSBYS APPEAR POSSIBLE BETWEEN 08Z AND 13Z.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Aug 13, 12:53 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1253 PM CDT WED AUG 13 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
141300-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1253 PM CDT WED AUG 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS
THE OUTLOOK AREA. THERE IS A SLIGHT RISK FOR STRONG TO SEVERE
THUNDERSTORMS...MAINLY ACROSS SOUTHWEST PORTIONS OF THE OUTLOOK
AREA SOUTHWEST OF THE MINNESOTA RIVER...OR FROM MONTEVIDEO TO
FAIRMONT. THE PRIMARY THREATS WOULD BE LARGE HAIL AND STRONG WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ON THURSDAY...AND AGAIN ON MONDAY AND
TUESDAY. NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 13, 1:13 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
113 PM CDT WED AUG 13 2008

MNZ054-056-064-065-073-131915-
CHIPPEWA-LAC QUI PARLE-REDWOOD-RENVILLE-YELLOW MEDICINE-
113 PM CDT WED AUG 13 2008

...SIGNIFICANT WEATHER ALERT FOR CHIPPEWA...LAC QUI PARLE...
REDWOOD...RENVILLE AND YELLOW MEDICINE COUNTIES UNTIL 215 PM CDT...

AT 111 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A CLUSTER OF
STRONG THUNDERSTORMS 7 MILES WEST OF GRANITE FALLS...OR 7 MILES
NORTH OF HAZEL RUN. THESE STORMS WERE MOVING SOUTHEAST AT 21 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 40 MPH...AND TORRENTIAL
DOWNPOURS  ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HAZEL RUN.
  GRANITE FALLS.
  MINNESOTA FALLS.
  SACRED HEART.
  ECHO.
  BELVIEW.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Aug 13, 2:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
200 PM CDT WED AUG 13 2008

MNZ060-062-063-070-132000-
DAKOTA-HENNEPIN-RAMSEY-WASHINGTON-
200 PM CDT WED AUG 13 2008

...SIGNIFICANT WEATHER ALERT FOR DAKOTA...HENNEPIN...RAMSEY AND
WASHINGTON COUNTIES UNTIL 300 PM CDT...

AT 156 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ST LOUIS PARK. THIS STORM WAS MOVING SOUTHEAST AT
26 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MINNEAPOLUS.
  EDINA.
  RICHFIELD.
  BLOOMINGTON.
  MENDOTA.
  EAGAN.
  APPLE VALLEY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Aug 13, 2:00 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
200 PM CDT WED AUG 13 2008

MNZ060-062-063-070-132000-
DAKOTA-HENNEPIN-RAMSEY-WASHINGTON-
200 PM CDT WED AUG 13 2008

...SIGNIFICANT WEATHER ALERT FOR DAKOTA...HENNEPIN...RAMSEY AND
WASHINGTON COUNTIES UNTIL 300 PM CDT...

AT 156 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ST LOUIS PARK. THIS STORM WAS MOVING SOUTHEAST AT
26 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MINNEAPOLIS.
  EDINA.
  RICHFIELD.
  BLOOMINGTON.
  MENDOTA.
  EAGAN.
  APPLE VALLEY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Aug 13, 2:10 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
210 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             GRANITE FALLS           44.81N 95.54W
08/13/2008  E0.75 INCH       YELLOW MEDICINE    MN   LAW ENFORCEMENT

            ALSO REPORTED BY THE PUBLIC.

&&

TDK
Special weather statement, Aug 13, 2:19 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
219 PM CDT WED AUG 13 2008

MNZ064-065-073-132000-
REDWOOD-RENVILLE-YELLOW MEDICINE-
219 PM CDT WED AUG 13 2008

...SIGNIFICANT WEATHER ALERT FOR REDWOOD...RENVILLE AND YELLOW
MEDICINE COUNTIES UNTIL 300 PM CDT...

AT 215 PM CDT...NATIONAL WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTH OF ECHO. THIS STORM WAS MOVING SOUTHEAST
AT 15 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WOOD LAKE.
  ECHO.
  BELVIEW.
  VESTA.
  DELHI.
  SEAFORTH.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Local storm report, Aug 13, 2:22 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
222 PM CDT WED AUG 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     HAIL             1 NW ST LOUIS PARK      44.96N 93.38W
08/13/2008  M0.50 INCH       HENNEPIN           MN   TRAINED SPOTTER

&&

LRS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 3:37 AM CDTDense Fog AdvisoryMPXAnoka, Carver, Chisago, Dakota, Freeborn, Goodhue and 13 more5 hr
Aug 13, 2:32 PM CDTSevere Thunderstorm WarningMPXDakota43 min
Aug 13, 5:59 PM CDTSevere Thunderstorm WarningMPXChippewa, Swift38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.